# SDR SWAA010899

- Difficulty date: March 24, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 60,037 hours, 64,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35770
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 3 LONG EXTERNAL FUSELAGE SKIN CRACK AT BS 578, ABOVE STR 10.  REPAIRED SKIN PER SRM.
